# SDR REXA2017102701129

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,049 hours, 14,151 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN AT 1560,  BELOW 3 CREW MINIMUM.  REMOVED AND REPLACED A LEAKING FIRST OFFICER'S OXYGEN MASK IAW AMM 35-11-12-400-801,  OPS AND LEAK CHECKED GOOD.  SERVICED TO 1820 PSI.
